# SDR ASAA2013120196585

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 25,959 hours, 7,733 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON FMC MENU PAGE, ACFT GROUNDED. CYCLED ACFT POWER SAT COM OPS NORMAL REF MM 23-15-00.
